| Model Number |
GM-321 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open back fusion procedure, two of the needles broke but nothing fell into the patient cavity.Another suture was used to complete the case.There was no patient injury.